# SDR SIMA200225401

- Difficulty date: September 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, MAINTENANCE FOUND THE CARGO DOOR LOWER CENTER SILL TO BE CORRODED BEYOND SRM LIMITS.  MAINTENANCE REMOVED THE CORRODED SILL AND INSTALLED NEW CENTER SILL IAW EMB 145 SRM 145/1142, CHAPTER 51, REV 17, 51-40-02 AND STANDARD SRM PRACTICES.  (M)
